# SDR 2015FA0000104

- Difficulty date: March 13, 2015
- Submitted: March 23, 2015
- Operation: General aviation
- Aircraft: N2408T
- Make and model: Navion STCNAVION
- Aircraft serial: NAV42408
- Aircraft time: 3,810 hours, 3,809 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee
- Part number: 143331603
- Condition: Bent
- Location: Nlg
- Part time: 3,810 hours, 3,809 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPLES ON LANDING.  THE INNER GUIDE TUBE WAS BENT PREVENTING FULL DOWNLOCK PRESSURE.
